# SDR ASAA2023071144012

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 889 hours, 281 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT OCCURS WHEN PWR IS SUPPLIED VIA EITHER APU START SW OR APU TEST MODE. FOUND MAINT MSG 49-89002 NO INPUT FROM APU ECU. APU WILL NOT START. GROUNDED - YES. ON DEFERRAL.
